Two weighted norm inequalities of potential type operator on Herz spaces

Research output: Contribution to journalArticlespeer-review

Abstract

We extend the two weighted norm inequalities for the potential type operators to Herz spaces. As an application of this result, we have the two weighted norm inequalities of the fractional integral operators on Herz spaces. Copyright © 2023 Akadémiai Kiadó, Budapest.

Original languageEnglish
Pages (from-to)1041-1052
JournalAnalysis Mathematica
Volume49
Early online dateOct 2023
DOIs
Publication statusPublished - Dec 2023

Citation

Ho, K.-P., & Yee, T.-L. (2023). Two weighted norm inequalities of potential type operator on Herz spaces. Analysis Mathematica, 49, 1041-1052. https://doi.org/10.1007/s10476-023-0240-4

Fingerprint

Dive into the research topics of 'Two weighted norm inequalities of potential type operator on Herz spaces'. Together they form a unique fingerprint.